# SDR CA000530015

- Difficulty date: May 21, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,207 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12208
- Condition: Reads Low
- Location: Engine
- Component: Engine Fuel Pump, Zenith
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO STARTING AIRCRAFT ENGINE, THE FUEL PRESSURE GAUGE WAS OBSERVED TO BE INDICATING ZERO PRESSURE WITH PUMP SWITCHED ON.  WHEN LISTENED TO, THE PUMP SEEMED TO BE WORKING, BUT OBVIOUSLY THE ELECTRIC MOTOR WAS NOT ROTATING THE IMPELLER, AS PROVEN BY DISCONNECTING AN INLINE FUEL LINE AND OBTAINING NO FUEL FLOW.  TSO ON THE PUMP HAS ONLY 32.1 HOURS, THUS EITHER A POOR OVERHAUL OR A FAULTY INTERNAL PART IS SUSPECT. THE PUMP WAS REPLACED WITH A NEWLY OVERHAULED UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
